# SDR FDEA201207172593

- Difficulty date: July 17, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA71463
- Condition: Misrepaired
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOORBEAM BS 808, "X"= -22 TO "X" = -35 MISREPAIRED.  REPAIRED AS PER   EA 8-5310-159866.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
